# SDR ASAA2022050438232

- Difficulty date: May 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,409 hours, 14,415 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Condition: Fault Message
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE APU FAILED TO START ON TAXI IN . FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED DATA MEMORY MODULE REF B737-800 AMM 49-72-11-000/400-801. FAULT MESSAGE : 49-72101 AND 49-72105 CLEARED. OPS TEST GOOD. APU OPERATES NORMALLY. A/C OK FOR SERVICE
